# SDR IPXA2022081285172

- Difficulty date: August 6, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 2024T3080C
- Part serial: NA
- Condition: Damaged
- Location: 423cl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 423CL HAS CORROSION ON BACK OF PANELREMOVED,FABRICATED,AND INSTALLED IAW SRM 54-52-51 AND SRM 51-40-21
